# SDR QXEA0201950

- Difficulty date: November 16, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 1,738 hours, 2,081 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND AND RIGHT HAND BYPASS DOOR OPENING SIDE CHANNELS ARE CRACKED IN LEFT HAND LOWER COWL. REPAIRED IAW Q400 RD 8/4-71-016.
